Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Upper stomach pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   i have upper stomach pain
Doctor :   Ok
Doctor :   Is there any burning sensation?
User :   it stops hurting when i sit back
User :   no
User :   it feels like i got punched in the stomach
Doctor :   Is there any reflux? Are your bowels regular?
Doctor :   since when is this happening?
User :   well I took some anit diareah pills a couple of days ago
User :   two or three days
Doctor :   Ok
User :   is it just constipation?
User :   could it be somthing serios
Doctor :   Can you mention your age, gender and if you have any addictions?
User :   30 male no addictions
Doctor :   Ok
User :   and it hurts when i cough
Doctor :   It could be due to the pills, there appears nothing serious
User :   will it go away soon?
Doctor :   I suggest that you drink plenty of oral fluids especiually luke warm water

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor